# SDR ASAA2013100296093

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 21,965 hours, 6,887 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR AUTO MODE SHOWS RED & YELLOW CELLS WHEN THERE WERE NONE, 80 MILE RANGE MANUAL MODE OPERATES NORMALLY.  ACFT GROUNDED.  TESTED THE WEATHER RADAR IAW AMM 34-43-00-710-802-001, OPS CHECKED GOOD, NO HISTORY FOR PREVIOUS 100 DAYS, OK FOR CONTINUED SERVICE.
